advertisement
Question
Posted by: LALLIE | 2007/03/02

BACTERIAL RASH

Can U please help.I have a friend who developed a bacterial rash on his penis.The docter he went to see had prescribed something,but didn't help.What medication can he use?please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

The only otc meds worth trying is Bactroban or BC56, but he'll probably need to return to his prescriber for re-evaluation and something stronger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement